# SDR CALA2024120501410

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 74,007 hours, 25,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - 2EA. BULBS INOP AT L1 DOOR AREA LIGHT REPLACED 2 EA. BULBS OPS CHECK GOOD IAW AMM 33-51-03
